Jump to content

Recommended Posts

Jasper175

Hi,

I'm running out of what to read, who to ask and soon what to say.  Ready for this?

 

1.  I am consciously normal and functional

 

2. and only 2

  • I have  a brain and body that is not cooperating.  I feel guilty, or fake.  When i'm at work and talking well - in my head I'm like "Who are you?  You were never smart"... < probably my childhood echos >
  • Once a major mistake occurred 6 years ago - I fell to the ground mentally - not able to let it go, no matter how many angles and closures I sought.  5 years this misery lasted to where I did get a human validation, but quickly was influenced into something else that made me question my "healing" - and now those 5 years of misery was much easier.  To add to my pain - just months after ground 0, my Dad went to jail, my mom move in with me, my cat died weeks after that...

 

Symptoms since:  Head tension, Tinnitus, Neck tension, Dizziness, Anticipatory Anxiety, Feeling like I have a tumor in my head (pressure), Depersonalization moments / Derealization moments (Rare but terrible).  Had a bout of agoraphobia.  I think it's rooting in excessive guilt that I'm putting myself in mental prison.

 

Now I lost my job in July and been on unemployment - and fearing getting  a new one... not sure if I can mentally handle it.  I feel total burnout.

 

Medication History

>  After years of CBT - it was suggested I get on medication.

Prozac - by day 22 I wanted to die (literally) but gladly i'm too afraid to and go off it when the Dr. kept pushing me to "Give it more time" :wub::angry:

Celexa & Paxil - gave me an intense panick attack.  Paxil sent me to the hospital (One Pill did that)

Zoloft & Lexapro - These numbed my brain, but I lost all emotions - that was my first de-realization and very scary

Anafranil - this felt like someone poured mercury in my head - zips and zaps

Buspar - These gave me brown outs of the brain

 

Xanax - I put this last but I was on it for 6 years... it was great!  BUT ... in time .25 didn't work, .5 gave me a hangover... 1mg wouldn't work if I was really scared - like going in an MRI Machine.

When I tried to come off - my brain EXPLODED in Withdrawl.  I tried many courses - as my DR just told me "stop it - it's ok"... That was when the Tinnitus and Pressure started (4/2016) along with the agoraphobia.

I suffered through a water taper I came up with and it worked to a point and was too hard.  My Dr. humored me giving me Valium to taper.  It SORT of Worked but he gave me only 2 weeks and low dose.

I pushed through and now I'm 9 weeks off (i did cheat on a 0.125 two weeks ago).

 

Finally I'm trying St. John's Wort

I followed an online suggestion ... but I did it wrong... by end of week 2 I got a massive Burnout feeling, brain buzzing and a STOP EVERYTHING cry in my sub-conscious mind... never had this happen.  I dropped my cleaning tools and went to bed.  I have not felt good since.  I cut down to ONE 300 pill per day... but i'm all over the place.

 

I now wonder if I even have a Serotonin issue?  How do I know it's not an Acetylcholine issue?  Or just a lack of GABA & Dopamine?

(I took up a study of Neuro-Science among other medical classes... of course it's all theory)

 

I'm just not happy, I can't play guitar or do anything I love... I don't care to eat.

 

Thank you all for whatever input you have

 

-Rob

Edited by scallywag
edit to topic title -- username first

Share this post


Link to post
scallywag

Jasper / Rob -- Welcome to Surviving Antidepressants (SA)

 

Thanks for posting a detailed description of what's happened and what's going on now for you. The doctor who told you that you could just stop taking alprazolam (xanax) needs to borrow an iota humility and then learn to READ. No medical professional should be so #&%@ ignorant of published scientific studies about benzodiazepine medications and their predictably addictive nature. #&%@!!! :angry:

 

Am I understanding your post correctly if I assume that you are taking NO prescription medications and are taking one (1) 300 mg dose of St. John's Wort daily?

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs.
  • Link to Account Settings – Create or Edit a signature.

Your symptoms are known and acknowledged as common in withdrawal from SSRI medications and other neuro-psycho-active substances. Please read:

What is withdrawal syndrome.

Glenmullen’s withdrawal symptom list.

 

When we take medications, the CNS (central nervous system) responds by making changes over the months and years we take the drug(s). When the medication is discontinued, the CNS has to undo all the changes it made. Rebuilding the neurotransmitter production and reactivating the receptor and transporter cells takes time -- during that rebuilding process symptoms occur.  Some people have found the information and explanations at these links helpful:

One theory of anti-depressant withdrawal syndrome

How your brain responds to psychiatric drugs - aka "Brain remodeling"

Youtube video, 4 minutes: Healing from antidepressants

 

This is YOUR introduction topic -- the place for you to ask questions, record symptoms, share your progress, and connect with other members of the SA community. I hope you'll find the information in the SA forums helpful for your situation. I'm sorry that you are in the position that you need the information, but am glad that you found us.

Share this post


Link to post
Jasper175

Hi.. sorry ... 

 

correct i I am NOT taking any prescription drugs...

 

Effexor - 35.7mg - one pill Nov 2016 sent me in massive panic.  Next day jolting each time I yawned.  Brain buzzing, headache.  So I didn’t take it.

 

Prior I tried Paxil 10 mg was on April 11 2016 and 5 hours later I went to the ER ...  it felt like metal flowing through my head, pins and needles, dizzy / syncope feelings, a quick SVT episode.

(I had a cardiac ablation 4/11/16)

 

since the effexor I won’t touch another Pharma med SSRI or SSNRI 

 

3 weeks ago I started St. John’s... Reading the label 2 x a day I started with “unfortunately 2 Two times a day” and I cipaught that end of week 1 and did 1 in AM 2 in PM.  As I read that depression needs 900 ...

By week 3 I had the burnout feeling - brain on fire, no good emotions, feeling like something is in my CSF making me ill.

 

I am also a quitter ... if I feel manic, then i will Not continue... it’s too scary.

Share this post


Link to post
Jasper175

Hi,

Wow - it's been over a year from this post

 

Hi Altostrata

 

This was my 1 year off: 

 

But I"m not doing so well because I have real real bad Cervical Instability in my neck - creating all sorts of problems.  Misery!

 

 

 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...